MathSciNet Relay Station
MathSciNet bibliographic data
MR613796 28A20 (54C60)
Salinetti, Gabriella; Wets, Roger J.-B. On the convergence of closed-valued measurable multifunctions. Trans. Amer. Math. Soc. 266 (1981), no. 1, 275–289.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement